Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The Bergman projection on Hartogs domains in $ {\bf C}\sp 2$


Authors: Harold P. Boas and Emil J. Straube
Journal: Trans. Amer. Math. Soc. 331 (1992), 529-540
MSC: Primary 32H10; Secondary 32F15
MathSciNet review: 1062188
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Estimates in $ {L^2}$ Sobolev norms are proved for the Bergman projection in certain smooth bounded Hartogs domains in $ {{\mathbf{C}}^2}$. In particular, (1) if the domain is pseudoconvex and "nonwormlike" (the normal vector does not wind on a critical set in the boundary), then the Bergman projection is regular; and (2) Barrett's counterexample domains with irregular Bergman projection nevertheless admit a priori estimates.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32H10, 32F15

Retrieve articles in all journals with MSC: 32H10, 32F15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1992-1062188-1
PII: S 0002-9947(1992)1062188-1
Keywords: Bergman projection, $ \overline \partial $-Neumann operator, Hartogs domain, worm domain, a priori estimate
Article copyright: © Copyright 1992 American Mathematical Society